# SDR SWAA074302

- Difficulty date: August 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 33,927 hours, 27,865 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LEFT WING NR 1 T/E FLAP CARRIAGE CORRODED.  REMOVED AND REPLACED CARRIAGE PER MM.
